# SDR AALA202507287380

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N304UF
- Make and model: Boeing 737-8
- Aircraft serial: 68055
- Aircraft time: 1,040 hours, 486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LED FLASHLIGHT UNDER FORWARD FLIGHT ATTANDENT SEAT FLASHING RED. REMOVE AND REPLACED LED FLASHLIGHT BATTERY AND COMPLETED OPERATIONAL CHECK GOOD. PER AMM 25-64-00.
